Skin rash that looks like poison ivy that won't go away!
Sometime the beginning of June, I developed a patch of what looked like poison ivy on my left foot. It appeared as itchy, red, blisters that oozed and I was treating it with calamine lotion and hydrocortisone cream. About 3 weeks later, the patch dried up and only appeared as if it was dried up skin. Since then, the patch has came back, but with no oozing. I've sat in pools with chlorine that seem to dry it up, but the patch keeps coming back. My biggest irritation is the itching. It itches like crazy! It's been over 2 months now and it keeps coming back. It almost looks like pimples on my foot with dry skin at the time being. I'm consistently putting calamine, cortisone and lotion on my foot but with no relief. I refuse to take steroids due to severe side effects that I have experienced in the past. Does anybody have any suggestions?
This is probably eczema. Cortisone is a steroid. Unfortunately due to incredible greed modern medicine doesn't offer much more than steroids. They are more than willing to accept all your money, so they can buy more homes and expensive cars.
There is a possibility that you have a fungus, in which case you are making the problem worse by using cortisone.
Try not applying any thing except Vaseline on the area. Athletes foot spray might help if it's fungus.
Eczema is a horrible disease that is spreading like the plague. It is not contagious but their is a connection between it and modern life.
I know of one old remedy that may help. Gather acorns. Put them in a sauce pan, with just enough water to cover them good. Bring to a full boil, then simmer until the liquid thickens or become strong looking. Let it cool. Put it on the area as hot as you can stand it. Do not wash off. If it works, it should get rid of it in a day. Back in the day, that was a remedy used often. Hope your problem is cleared up soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.